“Correctness proof for database reconstruction algorithm”

Fasan and Olivier

2012

Citation information

O. M. Fasan and M. S. Olivier. “Correctness proof for database reconstruction algorithm”. In: Digital Investigation 9.2 (2012), 138–150

BibTeX reference

@article(reconcorrect,
author={Oluwasola Mary Fasan and Martin S Olivier},
title={Correctness proof for database reconstruction algorithm},
journal={Digital Investigation},
year={2012},
volume={9},
number={2}, pages={138-150})


[Publications] [Home]
Page maintained by Martin Olivier
Database updated: November 8, 2015

Beta version of new bibliography database; please report errors (or copyright violations) that may have slipped in.